# SDR ARWA970902

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 2110 · Cabin Compressor System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Turbo Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO LCK DUE LOSS OF PRESSURIZATION DUCTING.  UNABLE TO HOLD CABIN.  FOUND LOOSE DUCT CLAMP ON NR 1 TURBO COMPRESSURE INLET.  REINSTALLED AND SAFETIED CLAMP, OPS NORMAL IAW MM 21-10-00.
